# SDR NACA2022032200001

- Difficulty date: March 22, 2022
- Submitted: March 26, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,836 hours, 19,018 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW EICAS MESSAGE SHOWN. DEFERRED RIGHT SIDE WINDOW HEAT MEL 30-41-01-02 CAT C ON 3/22/22 @ 2235Z
